Fuzzy reasoning based on generalized fuzzy If-Then rules

Y Xu, J Liu, D Ruan, WJ Li

Research output: Contribution to journalArticle

10 Citations (Scopus)
LanguageEnglish
Pages977-1006
JournalInternational Journal of Intelligent System
Volume17
Issue number10
Publication statusPublished - 2002

Cite this

Xu, Y ; Liu, J ; Ruan, D ; Li, WJ. / Fuzzy reasoning based on generalized fuzzy If-Then rules. In: International Journal of Intelligent System. 2002 ; Vol. 17, No. 10. pp. 977-1006.
@article{c1e5a7c9a679456694a61a15950454de,
title = "Fuzzy reasoning based on generalized fuzzy If-Then rules",
author = "Y Xu and J Liu and D Ruan and WJ Li",
year = "2002",
language = "English",
volume = "17",
pages = "977--1006",
journal = "International Journal of Intelligent Systems",
issn = "0884-8173",
number = "10",

}

Fuzzy reasoning based on generalized fuzzy If-Then rules. / Xu, Y; Liu, J; Ruan, D; Li, WJ.

In: International Journal of Intelligent System, Vol. 17, No. 10, 2002, p. 977-1006.

Research output: Contribution to journalArticle

TY - JOUR

T1 - Fuzzy reasoning based on generalized fuzzy If-Then rules

AU - Xu, Y

AU - Liu, J

AU - Ruan, D

AU - Li, WJ

PY - 2002

Y1 - 2002

M3 - Article

VL - 17

SP - 977

EP - 1006

JO - International Journal of Intelligent Systems

T2 - International Journal of Intelligent Systems

JF - International Journal of Intelligent Systems

SN - 0884-8173

IS - 10

ER -